Journal of Sciences, Islamic Republic of Iran, ( ISI ), Volume (24), No (1), Year (2013-2) , Pages (63-69)

Title : ( A New Approach to Continuous Riesz Bases )

Authors: A. A. Arefijamaal , Rajab Ali Kamyabi Gol , Reihaneh Raisi Tousi , N. Tavallaei ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper deals with continuous frames and continuous Riesz bases. We introduce continuous Riesz bases and give some equivalent conditions for a continuous frame to be a continuous Riesz basis. It is certainly possible for a continuous frame to have only one dual. Such a continuous frame is called a Riesz-type frame [13]. We show that a continuous frame is Riesz-type if and only if it is a continuous Riesz basis. Finally we find a measure with respect to which, a continuous wavelet frame is a continuous Riesz basis.

Keywords

Continuous frame; Continuous orthonormal basis; Continuous Riesz
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035031,
author = {A. A. Arefijamaal and Kamyabi Gol, Rajab Ali and Raisi Tousi, Reihaneh and N. Tavallaei},
title = {A New Approach to Continuous Riesz Bases},
journal = {Journal of Sciences, Islamic Republic of Iran},
year = {2013},
volume = {24},
number = {1},
month = {February},
issn = {1016-1104},
pages = {63--69},
numpages = {6},
keywords = {Continuous frame; Continuous orthonormal basis; Continuous Riesz basis},
}

[Download]

%0 Journal Article
%T A New Approach to Continuous Riesz Bases
%A A. A. Arefijamaal
%A Kamyabi Gol, Rajab Ali
%A Raisi Tousi, Reihaneh
%A N. Tavallaei
%J Journal of Sciences, Islamic Republic of Iran
%@ 1016-1104
%D 2013

[Download]